# SDR QXEA200400483

- Difficulty date: June 25, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 14,853 hours, 21,244 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND AILERON HAS IMPACT DAMAGE FROM OUTBOARD EDGE, 9 INCHES FROM TRAILING EDGE ON TOP PANEL.  REPAIRED IAW RD 8-57-2861 AND HORIZON AIR EA 2-57-261.
